Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

I am not able to release sperms from last 3 -4 days. Is it due to hernia or any other disease ?

I'm not able to release sperms from last 3 -4 days only during masturbation . I m 24 years old guy. I started gymming 2 months back. I do heavy exercise these days. I m taking mass gainer as well, Named: Muscle juice, Ultimate Nutrition . Erection of penis is ok. But sperms are not released. When ever I do exercise I wear supporter. but that supporter is not so tight. Its kind of loose for me. But I don t do exercise of thighs. So is there any chance of hernia?? What are the symptoms of hernia.?? or any other disease??
Asked On : Sun, 17 Apr 2011
Answers:  2 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.In normal course having an erection and not able to ejaculate is not possible.Hernia is a visible swelling in folds where you legs meets the abdomen.The swelling is variable and it reduces when you sleep and increase when you do exercise or stand up.Please visit your physician for further guidance.
wishing you good health.
Answered: Tue, 21 Jun 2011
I find this answer helpful
  User's Response
HELLO
WELCOME TO HCM

YOU HAVE A ERECTION THOUGHT YOU NOT EJECULATE IT.S NOT POSSIBLE .
ABOUT HERNIA IT.S SWELLING AND PAIN LOWER PART OF ABDOMEN . TO RULE OUT DO SONOGRAPHY OR MEET GOOD SURGEON DOCTOR FOR BOTH PROBLEM.

BYE AND TAKE CARE...
Answered: Tue, 21 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor